# SDR AALA201904179003

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 74,550 hours, 9,370 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Crew Bunk
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RANDOM SMOKE ALARM CHIME SOUNDED FROM CREW BUNK AREA, LOWER LEVEL. MAINTENANCE ACCOMPLISHED FLIGHT CREW REST SMOKE DETECTION TEST PER MM 26-14-10. FOUND NO FAULTS.
